Existence of fixed points for generalized α-admissible Geraghty and application to solution of nonlinear differential equations

Document Type : research paper


1 Department of Mathematics,;Marand Branch, Islamic Azad University,, Marand ;Iran

2 Department of mathematics, Gilane-Gharb branch, Gilane-Gharb, Iran

3 Department of Mathematics , Sanandaj Branch, Islamic Azad University, Sanandaj, Iran


Recently, samet et al. introduced an interesting extension of the Banach contraction principle. In this paper, motivated by the main idea of Samet et al., we introduce the concept of α-admissible α-θ-generalized mappings in metric spaces and give and prove several theorems of the existence and uniqueness of a fixed point in complete metric spaces for such mappings. The results obtained in this study, generalize many of the results in this field, especially, the results presented by Jleli et al. and the work done by Geraghty. By presenting an example, we show that our results are real generalization of the previous results. Next, we get new results in ordered metric spaces and graphical metric spaces using the concept of α-admissible α-θ-generalized mappings. Finally, we present an application of our obtained results for the existence and uniqueness of the solution of nonlinear first-order ordinal differential equations and periodic boundary value problems.


Article Title [فارسی]

وجود نقاط ثابت برای نگاشت های α -پذیرفتنی گرختی تعمیم یافته و کاربرد آن در حل معادلات دیفرانسیل غیر خطی

Authors [فارسی]

  • بابک محمدی 1
  • وحید پروانه 2
  • فرهان گلکارمنش 3
1 گروه ریاضی، واحد مرند، دانشگاه آزاد اسلامی ، مرند، ایران
2 گروه ریاضی، واحد گیلان غرب، گیلان غرب ایران
3 گروه ریاضی، واحد سنندج ، دانشگاه آزاد اسلامی، سنندج، ایران
Abstract [فارسی]

اخیرا، سامت و همکاران تعمیم جالبی از اصل انقباض باناخ را ارائه کرده اند. در این مقاله با الهام گرفتن از ایده اصلی سامت و همکاران، نگاشت های گرختی α-پذیرفتنی θ-α -تعمیم یافته در فضاهای متری را معرفی و چندین قضیه وجود و یکتایی نقطه ثابت در فضاهای متری کامل را برای چنین نگاشتهایی مطرح و ثابت می کنیم. نتایج بدست آمده در این پژوهش، بسیاری از نتایج موجود در این زمینه بخصوص نتایج موجود در مقاله جلیلی و همکاران و کار انجام شده توسط گرختی ‎را تعمیم می دهد. در ادامه، با ارائه مثالی نشان می دهیم که نتایج ما تعمیم واقعی از نتایج موجود قبلی در این زمینه است. سپس، نتایج جدیدی در فضاهای متری مرتب جزئی و فضاهای متری گرافیک با استفاده از نگاشت های گرختی α-پذیرفتنی θ-α -تعمیم یافته بدست می آوریم. در پایان، کاربردی از نتایج بدست آمده را در زمینه وجود و یکتایی جواب معادلات دیفرانسیل معمولی مرتبه اول غیر خطی و مسائل مقدار مرزی متناوب ارائه می دهیم.

Keywords [فارسی]

  • نقطه ثابت
  • فضاهای مرتب جزئی
  • نگاشتهای گرختی
  • نگاشت &alpha؛ &ndash؛ پذیرفتنی
  • معادلات دیفرانسیل غیر خطی
[1] M‎. ‎Jleli‎, ‎E‎. ‎Karapinar and B‎. ‎Samet‎, ‎Further‎ generalizations of the Banach contraction principle‎, ‎J‎. Inequal‎. ‎Appl‎., ‎2014‎, ‎2014:439‎.
[2] M‎. ‎Geraghty‎, On contractive mappings‎, ‎Proceedings of the American Mathematical ‎Society‎, 40 (1973)‎, ‎604-608‎.
[3] B‎. ‎Samet‎, ‎C‎. ‎Vetro‎  and ‎P‎. ‎Vetro‎, Fixed point theorems for α-ψ-contractive type mappings‎, ‎Nonlinear ‎Analysis, 75 (2012)‎, ‎2154-2165‎.‎
 [4] J‎. ‎Harjani and K‎. ‎Sadarangani‎, ‎Fixed point theorems for weakly contractive mappings in partial‎ ordered sets‎, ‎Nonlinear analysis‎, ‎71 (2009) 3403-3410‎.
[5] A.C.M‎. ‎Ran and M.C.B‎. ‎Reurings‎, A fixed point‎ theorem in partially ordered sets and some application to matrix‎ equations‎, ‎Proc‎. ‎Amer‎. ‎Math‎. ‎Soc.‎, ‎132 (2004)‎, ‎1435-1443‎.
[6] J.J‎. ‎Nieto and R.R‎. ‎Lopez‎, Contractive mapping‎ theorems in partially ordered sets and applications to ordinary‎ differential equations‎, ‎Order‎, 22 (2005)‎, ‎223-239‎.
[7] S‎. ‎Czerwik‎, Contraction mappings in b-metric spaces‎, Acta Math‎. ‎Inf‎. ‎Univ‎. ‎Ostrav., 1 (1993)‎, ‎5-11‎.
[8] S‎. ‎Czerwik‎, Nonlinear set-valued contraction mappings in‎ b-metric spaces‎, ‎Atti Sem‎. ‎Mat‎. ‎Fis‎. ‎Univ‎. ‎Modena‎, 46‎ (1998)‎, ‎263-276‎.
[9] A‎. ‎Aghajani‎, ‎M‎. ‎Abbas and J.R‎. ‎Roshan‎, Common fixed point‎ of generalized weak contractive mappings in partially ordered‎ b-metric spaces‎, Math. Slovaca, 64(4) (2014) 941-960.
[10] N‎. ‎Hussain‎, ‎D‎. Doric‎, ‎Z‎. ‎Kadelburg and S‎. ‎Radenovic‎, Suzuki-type fixed point results in metric type spaces, ‎Fixed‎ Point Theory Appl.‎, 2012:126 (2012)‎, doi:10.1186/1687-1812-2012-126‎.
[11] J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 1(36) 2008, 1359-1373.
[12] J.R‎. ‎Roshan‎, ‎V‎. ‎Parvaneh‎, ‎S‎. ‎Sedghi‎, ‎N‎. ‎Shobkolaei and W‎. Shatanawi‎, ‎Common fixed points of almost generalized -contractive mappings in ordered b-metric spaces‎, ‎Fixed Point‎ Theory Appl.‎, ‎2013‎, ‎2013:159‎.
[13] ‎F‎. ‎Bojor‎, ‎Fixed point theorems for Reich type contraction on metric‎ spaces with a graph‎, ‎Nonlinear Anal‎., ‎75 (2012), 3895-3901‎.
[14] P‎. ‎Salimi‎, ‎A‎. ‎Latif and N‎. ‎Hussain‎, ‎Modified -contractive mappings with applications‎, Fixed Point‎ Theory Appl.‎, ‎ 2013,  2013 :151.
[15] E‎. ‎Karapinar‎, ‎P‎. ‎Kumam and P‎. ‎Salimi‎, ‎On -Meir-Keeler‎ contractive mappings‎, ‎Fixed Point Theory Appl.‎, ‎2013‎, ‎2013:94‎.
[16] N‎. ‎Hussain‎, ‎E‎. ‎Karapinar‎, ‎P‎. ‎Salimi and F‎. ‎Akbar‎, -admissible mappings and related fixed point theorems‎, ‎J‎. Inequalities Appl.‎, ‎2013, 2013:114‎.
[17] N‎. ‎Hussain‎, ‎P‎. ‎Salimi and A‎. ‎Latif‎, ‎Fixed point results for single‎ and set-valued -contractive mappings‎, ‎Fixed‎ Point Theory Appl.‎, ‎2013, 2013:212‎.
 [18] ‎P‎. ‎Salimi and E‎. ‎Karapinar‎, ‎Suzuki-Edelstein type‎ contractions via auxiliary functions‎, ‎Mathematical Problems in‎ Engineering‎, ‎2013‎, ‎Article ID 648528‎.
[19] ‎T‎. ‎Suzuki‎, ‎A new type of fixed point theorem in metric spaces‎, Nonlinear Analysis‎: ‎Theory‎, ‎Methods & Applications‎, 71 (2009)‎, ‎5313-5317‎.
[20] ‎T‎. ‎Suzuki‎, A generalized Banach contraction principle that‎ characterizes metric completeness‎, Proc‎. ‎Amer‎. ‎Math‎. ‎Soc., 136 ‎(2008), ‎1861-1869‎.
[21] M‎. ‎Jovanovic, ‎Z‎. ‎Kadelburg and S‎. ‎Radenovic‎, Common Fixed Point Results in Metric-Type Spaces, Abstr‎. Applied Anal.‎, 2010, ‎Article ID 978121‎, ‎15 pages,‎ doi:10.1155/2010/978121‎.
[22] M‎, ‎Ozturk and M‎, ‎Basarir‎, ‎On some common fixed point theorems with‎ rational expressions on cone metric spaces over a Banach algebra‎. Hacet‎. ‎J‎. ‎Math‎. ‎Stat‎. ‎41 ‎(2012), 211-222‎.
 [23] B. Mohammadi, V. Parvaneh, H. Aydi, H. Isik, Extended Mizoguchi-Takahashi type fixed point theorems and their applications, Mathematics, 2019, 5, 575.